# SDR AWXA200500093

- Difficulty date: January 29, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 24,212 hours, 9,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 1166
- Condition: Faulty
- Location: Zone 242
- Part time: 24,201 hours, 9,285 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING 8-DAY CHECK FUNCTIONAL TEST OF EMERGENCY LIGHT SYSTEM, RT OVERWING EMERGENCY POWER SUPPLY UNIT (12WL) FAULTED.  MAINTENANCE REMOVED AND REPLACED RT OVERWING EMERGENCY POWER SUPPLY UNIT (12WL), OPERATIONAL CHECK WAS GOOD.
